# SDR SWAA2016020348645

- Difficulty date: January 29, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 58,479 hours, 45,812 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 57100004
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG FWD FITTING FASTENER HOLE DAMAGED, APPROX RSS 223.  REPAIRED FITTING IAW EA.
